# SDR AWXA200300810

- Difficulty date: July 9, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON SHEAR PLATE Y-1292, BETWEEN FR 69 AND FR 70.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED SHEAR PLATE Y-1292, BETWEEN FR 69 AND FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW SRM 51-42-11 PG 8-10 FIG 2.
